The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Centre for Mathematical Biology" and Year is 1989

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 4.

Goldwasser, L. and Maini, P. K. and Murray, J. D. (1989) Splitting of cell clusters and bifurcation of bryozoan branches. Journal of Theoretical Biology, 137 (3). pp. 271-279.

Maini, P. K. (1989) Spatial and spatio-temporal patterns in a cell-haptotaxis model. Journal of Mathematical Biology, 27 (5). pp. 507-522.

Murray, J. D. and Maini, P. K. (1989) Pattern formation mechanisms - a comparison of reaction diffusion and mechanochemical models. n/a, n/a (n/a). Academic Press, London, UK. ISBN n/a

Okubo, A. and Maini, P. K. and Williamson, M. H. and Murray, J. D. (1989) On the spatial spread of the grey squirrel in Britain. Proceedings of the Royal Society London B, 238 (1291). pp. 113-125. ISSN 0080-4649

This list was generated on Wed Apr 23 19:12:46 2014 BST.